Journal Article

Infections in Patients with Spinal Cord Injuries

John Z. Montgomerie

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 25, issue 6, pages 1285-1290
Published in print December 1997 | ISSN: 1058-4838
Published online December 1997 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/516144
Infections in Patients with Spinal Cord Injuries

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.